# SDR SWIA20250616505

- Difficulty date: May 5, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N168SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000617
- Aircraft time: 21,320 hours, 12,887 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA79960-ETD2022-170-026072 MXCODEID63557-PR - DENT FOUND ON THE LH NOSE OF AIRCRAFT FWD OF #3 PROBE IN THE FWD UPPER CORNER OF RVSM AREA MEASURING WIDTH 4.0'' X LENGTH 3.375'' X DEPTH 0.125'' LOCATED  BETWEEN STRG-12L TO STRG-13L & FR03 TO FR04. COMPLIED WITH ETD2022-170-026072, REV.   DISPOSITION (A). PERMANENT REPAIR DUE IN 7500 FC. DUE BY TAC 15996,  PERFORMED PERMANENT DOUBLER REPAIR ON LT FWD SKIN FR 03-04 STGR 12L-13L.
